MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an implant embolization occurred.A left atrial appendage (laa) closure procedure was performed and a 40mm watchman flx pro closure device was implanted.The following day post index procedure, a transesophageal echocardiogram (tee) was performed which revealed the closure device had embolized out of the laa and into the left atrium.The patient's family is deciding whether or not to have the physicians perform heart surgery.
 
Additional Manufacturer Narrative
B5: information added.H6 impact code added: medication required.
 
Event or Problem Description
It was reported an implant embolization occurred.A left atrial appendage (laa) closure procedure was performed and a 40mm watchman flx pro closure device was implanted.The following day post index procedure, a transesophageal echocardiogram (tee) was performed which revealed the closure device had embolized out of the laa and into the left atrium.The patient's family is deciding whether or not to have the physicians perform heart surgery.It was further reported the patient's family did not want to risk another procedure, so the hospital is discharging the patient with anticoagulant medication as a response to the event.The patient has been discharged.

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23677043
Report Number2124215-2025-86116
Device Sequence Number8910529
Product Code NGV
UDI-Device Identifier00191506004637
UDI-Public(01)00191506004637(17)280417(10)36322890
Combination Product (Y/N)N
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60400
Device Catalogue NumberM635WU60400
Device Lot Number0036322890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/30/2025
Supplement Report FDA Received Date12/17/2025
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age83 YR
Patient SexMale
Patient RaceWhite